# SDR DBCA201910107004

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N256WB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20079
- Aircraft time: 6,997 hours, 3,292 cycles
- System (JASC): 3251 · Steering Unit
- Part: Rvdt
- Part number: 407603
- Part serial: 1799
- Condition: Failed
- Location: Zone 700
- Part time: 4,361 hours, 2,148 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON STARTUP CREW RECEIVED NWS FAIL CAS MESSAGE. CREW SHUT DOWN AND RESTARTED - MESSAGE REMAINED.  CREW RETURNED TO GATE. TROUBLESHOT AND FOUND NWS RVDT INOP.  REMOVED AND REPLACED NWS RVDT WITH REPAIRED UNIT.  OPS CHECKS GOOD.
